Vol 17, No 3-4 (2010) ISSN: 0793-1786

Table of Contents

Articles

Classical solutions of quasilinear functional differential systems of the Haar pyramid PDF
Elzbieta Puzniakowska p.215-236
On zero controllability of evolution equations by single control PDF
B Shklyar p.237-252
On the smooth parameter-dependence of the solutions of abstract functional differential equations with state-dependent delay PDF
Bernat Slezak p.253-293
Optimal control of variable structure systems with delays and mixed intermediate condition PDF
T Tadumadze, A Arsenashvili p.295-317
Oscillation criteria for second order nonlinear differential equations with damping and mixed nonlinearities PDF
E Thandapani, S Murugadass p.319-328
Oscillation results for second order nonlinear neutral delay dynamic equations PDF
A.k Tripathy, T Gnana Bhaskar p.329-344
Asymptotic stable and bounded solutions of a kind of nonlineru.ยท differential equations with variable delay PDF
Cemil Tunc p.345-354
On asymptotic stability of solutions of fifth order nonlinear differential equations with delay PDF
Cemil Tunc p.355-370
Existence of a solution of an implicit functional differential equation of first order PDF
J Tyagi p.371-389
On the numerical solution of delay differential equations using multiquadric approximation scheme PDF
S Karimi Vanani, A Aminataei p.391-399
An optimal control problem for Sobolev retarded systems PDF
L.A Vlasenko p.401-412
Boundary value problems with impulses involving upper and lower solutions in reverse order PDF
Xuxin Yang, Jianhua Shen p.413-426

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786